Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 155, NWS Albuquerque, NM

June 23, 2014Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 23, 2014, 5:22 PM MDT for Lincoln County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 5:22 PM MDT (23:22 UTC)
Expired
Jun 23, 2014, 6:00 PM MDT
In force
38 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 95 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3110 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WUUS55 KABQ 232322
SVRABQ
NMC027-240000-
/O.NEW.KABQ.SV.W.0155.140623T2322Z-140624T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
522 PM MDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 600 PM MDT

* AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LINCOLN...OR ABOUT 21 MILES NORTHEAST OF RUIDOSO...AND MOVING EAST
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAN PATRICIO...
  HONDO...
  TINNIE...
  PICACHO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3351 10502 3327 10511 3341 10546 3356 10539
TIME...MOT...LOC 2322Z 288DEG 11KT 3347 10535

$$


34
1 follow-up statement
234 
WWUS55 KABQ 232339
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 PM MDT MON JUN 23 2014

NMC027-240000-
/O.CON.KABQ.SV.W.0155.000000T0000Z-140624T0000Z/
LINCOLN NM-
539 PM MDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTH CENTRAL LINCOLN COUNTY...

AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HONDO...OR ABOUT 27 MILES EAST OF RUIDOSO...MOVING EAST
AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TINNIE...
  PICACHO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN LINCOLN WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3341 10536 3355 10531 3351 10502 3327 10511
TIME...MOT...LOC 2339Z 288DEG 11KT 3346 10524

$$


34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:54 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 23, 2:54 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
254 PM MDT MON JUN 23 2014

.SYNOPSIS...
ACTIVE WEATHER THROUGH TUESDAY MOSTLY FROM THE CENTRAL MOUNTAINS
EAST TO THE TEXAS BORDER. THIS INCLUDES THE POTENTIAL FOR SEVERE
WEATHER ACROSS MUCH OF THE EAST LATER THIS AFTERNOON INTO TONIGHT
AND AGAIN TUESDAY AFTERNOON AND EVENING IN THE FAR NORTHEAST. WE
WILL THEN BEGIN TO SEE A GRADUAL DRYING TREND FOR THE SECOND HALF
OF THE WEEK WITH A MOSTLY DRY WEEKEND AND EARLY NEXT WEEK...THANKS
TO A SLOWLY BUILDING HIGH PRESSURE AREA. WHILE WE CANT RULE OUT
STRAY SHOWERS OR STORMS IN THE NORTHERN MOUNTAINS OR FAR EASTERN
PLAINS THE VAST MAJORITY OF THE TIME AND AREA WILL BE RAINFREE
FROM THURSDAY THROUGH NEXT MONDAY.

&&

.DISCUSSION...
SHOWERS AND THUNDERSTORMS FIRING OVER THE CENTRAL MOUNTAINS AND
SPILLING ONTO THE EASTERN HIGHLANDS. THEY ARE BEHAVING SO FAR BUT
WE EXPECT THEM TO GROW IN COVERAGE AND INTENSITY AS WE PROGRESS
THROUGH THE EVENING. IN FACT THE BULK OF THE ACTIVITY MAY OCCUR
AROUND AND AFTER DARK ACROSS THE FAR EASTERN PLAINS...PROBABLY
LASTING TO MIDNIGHT OR LATER. ISOLATED SEVERE STORMS WITH LARGE
HAIL AND DAMAGING WINDS WILL BE A CONCERN. A FEW SHOWERS ARE
TRYING TO FORM OVER THE GILA REGION THIS PM BUT WILL BE MORE
WIND PRODUCERS THAN RAIN MAKERS.

ANOTHER ACTIVE DAY ON TUESDAY...BUT LIKELY LESS COVERAGE THAN
TODAY. ANY SEVERE WEATHER LOOKS TO BE FOCUSED IN THE NORTHEAST.
MOST OF THE ACTIVITY WILL AGAIN BE EAST OF THE CENTRAL MOUNTAIN
CHAIN. ANY HOPES FOR A LITTLE RAIN IN THE RIO GRANDE VALLEY WILL
HINGE ON MOIST OUTFLOWS POURING THROUGH THE MOUNTAIN PASSES AND
CANYONS TONIGHT. TEMPERATURES WILL WARM A FEW DEGREES AND BE
MOSTLY ABOVE NORMAL TUESDAY.

SOME DRYING IS EXPECTED TO CONTINUE THROUGH THE REST OF THE WEEK
AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST AND A STORM PASSES
TO OUR NORTH. WEDNESDAY WILL STILL PRODUCE ISOLATED TO SCATTERED
ACTIVITY OVER THE EAST. BUT THEN THE HIGHER HEIGHTS WILL SUPPRESS
THE CONVECTION WHILE THE THE TROUGH WILL TRY AND SCOUR MUCH OF THE
MOISTURE OUT OF THE STATE BY THE END OF THE WEEK. WE CANNOT RULE
OUT ISOLATED STORMS ANY AFTERNOON OR EVENING FROM THURSDAY THROUGH
NEXT MONDAY BUT THEY WILL BE FEW AND FAR BETWEEN. MOST OF THE
FORECAST AREA WILL BE DRY A VAST MAJORITY OF THIS TIME.

LONG RANGE MODELS BRING A BACK DOOR FRONT TO THE EAST IN THE
LATER TUESDAY INTO WEDNESDAY TIME PERIOD. THIS COULD PROVIDE AN
OPPORTUNITY FOR AN INCREASE IN MOISTURE AND PRECIPITATION CHANCES.
CHJ

&&

.FIRE WEATHER...
A BACKDOOR COLD FRONT HAS PUSHED SOUTH THROUGH THE EASTERN PLAINS
TODAY. OVERNIGHT THROUGH THIS MORNING A SHALLOW LAYER OF LOW LEVEL
MOISTURE PUSHED INTO THE RIO GRANDE VALLEY...MUCH OF IT HAS BEEN
MODIFIED/MIXED OUT INTO THE LOWER ATMOSPHERE THROUGH OUT THE DAY.
AS A RESULT...ONLY SLIGHT CHANCE OF DRY THUNDERSTORMS WEST OF THE
CENTRAL MOUNTAINS WHILE THE BEST CHANCES AND GREATER COVERAGE FOR
WETTING SHOWERS AND THUNDERSTORMS ARE EAST OF THE CENTRAL MOUNTAINS
ACROSS THE EASTERN PLAINS.  THE MOST INTENSE PERHAPS SEVERE STORMS
WILL BE ACROSS THE FAR EAST CENTRAL PLAINS THIS EVENING.

TOMORROW MODERATE WEST WINDS ALOFT WILL DOMINATE WEST OF THE CENTRAL
MOUNTAIN CHAIN ALLOWING FOR ISOLATED HIGH BASED DRY STORMS WILL
PREVAIL. BEST CHANCES FOR WET THUNDERSTORMS WILL BE FOUND TOMORROW
AFTERNOON AND EVENING EAST OF THE CENTRAL MOUNTAINS.

NO CRITICAL FIRE VALUES REACHED TODAY AND TOMORROW.  HOWEVER...A FEW
HOURS OF SUPER HAINES CONDITIONS EXPECTED OVER THE CHUSKA MOUNTAINS
TOMORROW AFTERNOON.  IN ADDITION...THURSDAY AFTERNOON A FEW HOURS OF
SUPER HAINES CONDITIONS DEVELOP OVER THE SOUTHWESTERN MOUNTAINS...
THE BLACK RANGE NORTH TO THE SAN MATEO MOUNTAINS...THE GALLINAS
MOUNTAINS...THE MAGDALENA MOUNTAINS AND NORTH TOWARDS MOUNT TAYLOR.
OVERNIGHT RH RECOVERIES ARE POOR TO FAIR WEST OF THE CENTRAL
MOUNTAINS AND FAIR TO GOOD TO EXCELLENT FROM THE CENTRAL MOUNTAINS
EAST TOWARDS THE TEXAS STATE LINE. VENT RATES GOOD TODAY ACROSS THE
WEST AND TRENDING TOWARDS GOOD ALL AREAS BY WEDNESDAY THROUGH THE
END OF THE WEEK.

AS A WEAK UPPER LEVEL TROUGH APPROACHES FROM THE WEST-NORTHWEST
WEDNESDAY...INCREASING THE DRY WESTERLIES AREAWIDE AND SHUNTING LOW
LEVEL GULF MOISTURE EAST INTO TEXAS. EXTENDED RANGE MODELS INDICATE
A WEAK UPPER TROUGH PASSAGE ON SATURDAY.  MODEL INDICATES MOIST
SOUTHERLY SURFACE FLOW PATTERNS OVER TEXAS...PERHAPS ALONG EDGING
INTO NEW MEXICO ACROSS THE FAR SOUTHEAST CORNER AND ALONG THE TX/NM
LINE. EXTENDED RANGE MODELS TRENDING TOWARDS THE BUILDING OF A UPPER
LEVEL SUBTROPICAL HIGH OVER NEAR THE FOUR CORNERS ABOUT 7 DAYS FROM
NOW.  THIS PATTERN WOULD ALLOW FOR INCREASED MOISTURE INFLUX INTO
THE REGION. 01

&&

.AVIATION...
18Z TAF CYCLE
SHRA AND TSRA ARE EXPECTED EAST OF THE CENTRAL MTN CHAIN THIS
AFTN/EVE WITH STRONG TO SEVERE CHANCES ACROSS THE NORTHEAST
PLAINS. KTCC AND KROW HAVE THE BEST CHANCES OF BEING IMPACTED LATE
THIS AFTERNOON. VCSH FOR OTHER TAF SITES EXCEPT FOR KFMN AND KGUP
BECAUSE OF POSSIBLE VIRGA SHOWERS WEST OF THE CENTRAL MTN CHAIN.
EXPECT STRONG MICRO BURST/OUTFLOW WINDS FROM VIRGA SHOWERS. BRIEF
REDUCTIONS IN CIGS/VSBY POSSIBLE. MVFR TO IFR CONDITIONS MAY
PERSIST AFTER 06Z TONIGHT AND CONTINUE INTO EARLY MORNING HOURS.
WESTERN AREAS LOOK TO REMAIN VFR FOR THE NEXT 24 HRS. 01

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  93  53  93 /   0   5   0   0
DULCE...........................  42  89  41  88 /   5   5   5   0
CUBA............................  48  90  47  90 /  10   5   5   0
GALLUP..........................  46  89  46  89 /   0   5   0   0
EL MORRO........................  44  85  45  84 /   0   5   0   0
GRANTS..........................  46  90  46  89 /   5   5   0   0
QUEMADO.........................  50  87  51  86 /   0   5   0   0
GLENWOOD........................  51  93  51  93 /   0   5   0   0
CHAMA...........................  41  83  40  82 /  10  10   5   5
LOS ALAMOS......................  58  85  57  86 /  20  20  10   0
PECOS...........................  52  82  54  82 /  40  30  10  10
CERRO/QUESTA....................  46  82  46  83 /  30  20  10   5
RED RIVER.......................  44  73  46  75 /  50  20  20  10
ANGEL FIRE......................  39  77  39  78 /  50  30  20  20
TAOS............................  46  86  46  86 /  20  10  10   0
MORA............................  48  80  48  82 /  50  30  20  20
ESPANOLA........................  53  90  52  92 /  20  10   5   0
SANTA FE........................  56  87  56  87 /  30  20  10   0
SANTA FE AIRPORT................  55  90  54  91 /  30  20   5   0
ALBUQUERQUE FOOTHILLS...........  63  91  63  92 /  10  10   5   5
ALBUQUERQUE HEIGHTS.............  65  93  64  94 /  10  10   5   5
ALBUQUERQUE VALLEY..............  61  95  61  95 /  10  10   5   5
ALBUQUERQUE WEST MESA...........  63  95  64  96 /  10  10   5   5
LOS LUNAS.......................  58  95  57  96 /  10   5   5   0
RIO RANCHO......................  63  95  62  96 /  10  10   5   5
SOCORRO.........................  64  98  66 101 /  10   5   5   0
SANDIA PARK/CEDAR CREST.........  57  91  58  91 /  20  20   5   5
TIJERAS.........................  58  89  58  90 /  20  10   5   5
MORIARTY/ESTANCIA...............  50  86  50  87 /  30  20  10   5
CLINES CORNERS..................  54  86  55  87 /  40  30  10  10
GRAN QUIVIRA....................  57  89  59  90 /  20  20  10   0
CARRIZOZO.......................  60  92  63  92 /  10  10   5   0
RUIDOSO.........................  53  85  55  86 /  30  20  10   5
CAPULIN.........................  51  80  53  84 /  60  40  30  30
RATON...........................  53  88  52  89 /  50  30  30  30
SPRINGER........................  52  86  52  90 /  50  30  20  30
LAS VEGAS.......................  50  84  51  85 /  50  20  20  20
CLAYTON.........................  58  88  60  88 /  60  40  30  20
ROY.............................  56  83  57  86 /  60  20  30  20
CONCHAS.........................  62  93  63  94 /  50  20  30  10
SANTA ROSA......................  60  91  61  93 /  40  20  20  10
TUCUMCARI.......................  63  95  65  95 /  60  30  30  10
CLOVIS..........................  62  90  62  91 /  60  30  30  10
PORTALES........................  64  92  67  93 /  60  30  30  10
FORT SUMNER.....................  65  92  66  93 /  50  20  20  10
ROSWELL.........................  67  97  67  99 /  40  20  10  10
PICACHO.........................  59  91  60  92 /  20  20  10   5
ELK.............................  56  85  59  87 /  20  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Jun 23, 9:53 AM MDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
953 AM MDT MON JUN 23 2014

NMZ501>540-241200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
953 AM MDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 3 PM AND
12 AM MDT ACROSS THE EASTERN PLAINS OF NEW MEXICO. THE FOCUS FOR
SEVERE WEATHER WILL BE PRIMARILY ON A LINE FROM DUNKEN...HONDO...
MILAGRO...WATROUS...CIMARRON TO THE COLORADO BORDER...EAST TO THE
TEXAS STATE LINE. THE MAIN THREATS ARE VERY LARGE HAIL ONE TO TWO
AND A HALF INCHES IN DIAMETER AND POTENTIALLY DAMAGING STRAIGHT
LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL OCCUR.
AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING ACROSS UNION COUNTY. THE MAIN THREATS ARE LARGE HAIL
AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS. AGAIN...AN ISOLATED
TORNADO CANNOT BE RULED OUT.

STRONG THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING COULD BRIEFLY
REACH SEVERE LEVELS ACROSS THE EASTERN HALF OF THE STATE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER
SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.

40

In the hours before

Local storm report, Jun 23, 4:22 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
422 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             CAPULIN                 36.74N 103.99W
06/23/2014  E0.75 INCH       UNION              NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1401082

JLP
Special weather statement, Jun 23, 4:29 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
429 PM MDT MON JUN 23 2014

NMZ527-530-232300-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
429 PM MDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION COUNTY THROUGH 500
PM MDT...

AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CAPULIN...OR ABOUT 7 MILES WEST OF DES
MOINES...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...DES MOINES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3681 10370 3656 10369 3659 10401 3678 10400
TIME...MOT...LOC 2229Z 269DEG 10KT 3673 10395

34
Special weather statement, Jun 23, 4:38 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT MON JUN 23 2014

NMZ523-529-533-232315-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-NORTHEAST HIGHLANDS-
438 PM MDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL...EXTREME
NORTHEASTERN TORRANCE AND NORTHWESTERN GUADALUPE COUNTIES THROUGH 515
PM MDT...

AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF VILLANUEVA STATE PARK...OR ABOUT
30 MILES SOUTH OF LAS VEGAS...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...ANTON CHICO...DILIA...
TECOLOTITO AND MILAGRO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3518 10500 3490 10522 3508 10550 3529 10531
TIME...MOT...LOC 2238Z 294DEG 8KT 3517 10534

34
Special weather statement, Jun 23, 4:49 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 PM MDT MON JUN 23 2014

NMZ526-539-232315-
EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS-
449 PM MDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
515 PM MDT...

AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT STANTON...OR ABOUT 17 MILES NORTHEAST
OF RUIDOSO...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...GLENCOE...LINCOLN STATE
MONUMENT...LINCOLN AND SAN PATRICIO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3353 10520 3332 10531 3344 10560 3361 10552
TIME...MOT...LOC 2250Z 292DEG 8KT 3349 10545

34
Special weather statement, Jun 23, 5:13 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
513 PM MDT MON JUN 23 2014

NMZ526-539-232345-
EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS-
513 PM MDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH
545 PM MDT...

AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LINCOLN STATE MONUMENT...OR ABOUT 19 MILES
NORTHEAST OF RUIDOSO...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...SAN PATRICIO...HONDO...TINNIE
AND PICACHO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3351 10504 3328 10513 3342 10551 3359 10544
TIME...MOT...LOC 2313Z 289DEG 17KT 3347 10537

34
Special weather statement, Jun 23, 5:15 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
515 PM MDT MON JUN 23 2014

NMZ533-232345-
GUADALUPE COUNTY-
515 PM MDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE COUNTY
THROUGH 545 PM MDT...

AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ANTON CHICO...OR ABOUT 32
MILES WEST OF SANTA ROSA...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...ANTON CHICO.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 250 AND 257...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3493 10500 3505 10529 3515 10529 3522 10526
      3522 10522 3514 10490
TIME...MOT...LOC 2315Z 292DEG 12KT 3511 10519

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:22 PM MDTSevere Thunderstorm WarningABQUnion38 min
Jun 22, 7:00 PM MDTSevere Thunderstorm WarningABQUnion30 min
Jun 22, 7:05 PM MDTAreal Flood AdvisoryABQUnion115 min
Jun 22, 8:37 PM MDTSpecial Weather StatementABQDe Baca23 min
Jun 22, 9:02 PM MDTSpecial Weather StatementABQDe Baca28 min
Jun 22, 9:28 PM MDTSpecial Weather StatementABQRoosevelt47 min
Jun 22, 10:15 PM MDTSpecial Weather StatementABQCurry, Roosevelt60 min
Jun 22, 10:54 PM MDTSpecial Weather StatementABQQuay36 min
Jun 22, 11:29 PM MDTSpecial Weather StatementABQChaves46 min
Jun 22, 11:50 PM MDTAreal Flood AdvisoryABQChaves115 min
Jun 23, 12:14 AM MDTSpecial Weather StatementABQChaves31 min
Jun 23, 12:58 PM MDTSpecial Weather StatementABQMora32 min
Jun 23, 1:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 23, 2:26 PM MDTSpecial Weather StatementABQSan Miguel34 min
Jun 23, 3:00 PM MDTSpecial Weather StatementABQColfax30 min
Jun 23, 3:01 PM MDTSpecial Weather StatementABQSan Miguel29 min
Jun 23, 3:22 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 23, 3:30 PM MDTSpecial Weather StatementABQSan Miguel30 min
Jun 23, 3:47 PM MDTSpecial Weather StatementABQUnion28 min
Jun 23, 4:05 PM MDTSpecial Weather StatementABQUnion25 min
Jun 23, 4:29 PM MDTSpecial Weather StatementABQUnion31 min
Jun 23, 4:38 PM MDTSpecial Weather StatementABQGuadalupe37 min
Jun 23, 4:49 PM MDTSpecial Weather StatementABQLincoln26 min
Jun 23, 5:13 PM MDTSpecial Weather StatementABQLincoln32 min
Jun 23, 5:15 PM MDTSpecial Weather StatementABQGuadalupe30 min
Jun 23, 5:29 PM MDTSpecial Weather StatementABQGuadalupe31 min
Jun 23, 5:35 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance55 min
Jun 23, 5:55 PM MDTSpecial Weather StatementABQUnion35 min
Jun 23, 5:58 PM MDTSevere Thunderstorm WarningABQLincoln47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.